MAUDE Adverse Event Report: COVIDIEN VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM; STENT, ILIAC

COVIDIEN VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM; STENT, ILIAC
Catalog Number PXB35-07-17-080
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the use of a visi pro stent 035 in the left subclavian artery, the stent became dislodged.The physician intervened by using a balloon to drag the undeployed stent back into the sheath, successfully removing it in tandem with the delivery system without injury.The procedure was completed using a new visi pro device from the consignment inventory.No patient injury reported.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product analysis the device was returned loaded on a sheath, the dislodged stent is positioned on the device shaft, medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21093487
Report Number2183870-2025-00011
Device Sequence Number8732273
Product Code NIO
UDI-Device Identifier00643169787759
UDI-Public00643169787759
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P030045
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/30/2026
Device Catalogue NumberPXB35-07-17-080
Device Lot NumberB603059
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2024
Supplement Date Received by ManufacturerNot provided
02/26/2025
Initial Report FDA Received Date01/07/2025
Supplement Report FDA Received Date01/07/2025
03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale
Patient Weight71 KG